# SDR 04FDEA00240

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 1110, RBL 22, WL 208.  CUT OUT CORRODED SECTION OF FLOORBEAM'S TOP CHORD BS 1110  WL 208  RBL 8-23 AND   INSTALLED   REPAIR ANGLES, TEE CHORD AND STRAPS PER SRM 53-10-8.
